# SDR UPS205566

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 203-219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, CORROSION ON WEB AND ANGLES AT STA 203 TO 219 LBL 15 WL 159.  REPLACED WEB IAW SRM 51-40-2, 51-30-2, 51-10-6, 51-10-2, 51-10-1, 53-10-1, 51-20-4, AND 51-20-1.
